Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys, have any of you tried anything that could remove or just reduce red marks/hyperpigmentation while ON accutane? :) 
Another question is that my skin tend to blush up and get red, especially my nose and cheeks which make my acne marks look worse, I have started using a gentle moisturizer without perfume, parabens etc, but it is still red and blushing when I have applied it, does it fade after a longer time using moisturizer or :) ?
I'm on a low dose (20-40 mg) and I have been on accutane for about 4-5 months. 

Share this post


Link to post
Share on other sites

Hi, it's a 'rosacea' side effect... Maybe you could try red light therapy? Find someone selling an old one on eBay and then replace the bulbs with new ones. It's the only thing, along with zinc cream, I can think of that can help blushing and red marks (while on accutane). 

Share this post


Link to post
Share on other sites

First, thanks for the answer and help ;) second;
there are many different theories about what's safe and what's not, and many factors,  so 'do your homework' can be hard to do, so everybody would mean that is has been done correct ;) 

Edited by soren1997

Share this post


Link to post
Share on other sites

There is a huge difference between non-invasive and invasive. Red light is to promote healing and fight inflammation. It is safe to be under for very long periods of time. NASA use it induce sleep for their astronauts in space. There is a big difference between that and getting laser treatment which is invasive. It is pretty clear cut actually. Red light might actually be helpful while on Accutane especially if you have accutane induced rosacea. Red light is the only safe way people seem to control their rosacea. You can check out RLT on rosaceagroup.org and you'll see what I mean. 

But anyways, I feel pretty stupid for even answering because you're pretty rude while not even looking up what red light even is before being snippy about it. 

Good day. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×